Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 321, NWS Little Rock, AR

August 6, 2012Polk County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Aug 6, 2012, 5:48 PM CDT for Polk County, Arkansas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2012, 5:48 PM CDT (22:48 UTC)
Expired
Aug 6, 2012, 6:15 PM CDT
In force
27 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

County Polk County, AR

The radar

The Western Arkansas radar (KSRX), 91 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 10.8 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2012-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 554 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2012-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
554 J/kg
Mixed-layer CIN
-202 J/kg
Mixed-layer LCL
1113 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

434 
WUUS54 KLZK 062248
SVRLZK
ARC113-062315-
/O.NEW.KLZK.SV.W.0321.120806T2248Z-120806T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
548 PM CDT MON AUG 6 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL POLK COUNTY IN WESTERN ARKANSAS...

* UNTIL 615 PM CDT

* AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES
  SOUTH OF LAKE MENA...OR 5 MILES SOUTHEAST OF MENA...AND MOVING
  SOUTH AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HARTLEY...            SHADY...              NUNLEY...
  DALLAS...             WOLF PEN GAP...       WEST HANNA MTN...
  SMOKE ROCK MTN...     MENA INTERMTN ARPT... EAGLE MTN...
  DOG MTN...            COSSATOT RIVER SP...  BOAR TUSK MTN...
  BLOWOUT MTN...        BETHESDA LAKE...      BEE MTN...
  BEAR MTN...           BAKER MTN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3457 9425 3456 9411 3435 9411 3435 9431
TIME...MOT...LOC 2248Z 012DEG 9KT 3453 9418

$$

62
1 follow-up statement
386 
WWUS54 KLZK 062311
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
611 PM CDT MON AUG 6 2012

ARC113-062321-
/O.EXP.KLZK.SV.W.0321.000000T0000Z-120806T2315Z/
POLK AR-
611 PM CDT MON AUG 6 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL POLK COUNTY WILL
EXPIRE AT 615 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3457 9425 3456 9411 3435 9411 3435 9431
TIME...MOT...LOC 2311Z 012DEG 9KT 3447 9419

$$

62

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 2:36 PM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, Aug 6, 2:36 PM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
236 PM CDT MON AUG 6 2012

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT
AMPLIFIED UPPER PATTERN ALREADY ESTABLISHED AT THIS TIME AND IS
FORECASTED TO AMPLIFY EVEN MORE THROUGH THE PERIOD. UPPER PATTERN
WILL BE CHARACTERIZED BY UPPER RIDGING OVER THE WESTERN CONUS AND
TROUGHING OVER THE EAST. ALL MODELS IN BASICALLY GOOD AGREEMENT AND
A BLEND OF FORECAST SOLUTIONS WILL BE FOLLOWED. AS THE PATTERN
EVOLVES...MID SOUTH EXPECTED TO BE IN NORTHWEST FLOW ALOFT THROUGH
THE PERIOD.

ON THE SURFACE...LATEST ANALYSIS PLACES A DECAYING FRONTAL BOUNDARY
ROUGHLY FROM DEQUEEN TO HELENA/WEST HELENA THAT IS EXPECTED TO
SLOWLY SINK SOUTHWARD WITH TIME. WIDELY SCATTERED...DIURNALLY
DRIVEN...CONVECTION IS EXPECTED ALONG AND SOUTH OF THE BOUNDARY THIS
AFTERNOON AND WHILE A FEW WET MICROBURSTS CAN NOT BE RULED OUT IN
THE HIGH PWATS ENVIRONMENT..THE INTENSITY SHOULD BE LESS THAN WHAT
WAS EXPERIENCED YESTERDAY. THE BIGGEST DIFFERENCE TODAY IS
TEMPERATURE DEW POINT SPREAD IS AROUND 20 DEGREES TODAY VERSUS
AROUND 40 DEGREES SUNDAY. LATEST RADAR IMAGERY DOES SHOW NUMEROUS
STORMS POPPING OFF AT THIS TIME.

BOUNDARY EXPECTED TO EITHER SLOWLY SAG OR WASH OUT TONIGHT DEPENDING
UPON WHICH MODEL YOU BUY AND WEAK SURFACE HIGH PRESSURE WILL KEEP
THE AREA DRY ON TUESDAY. ALTHOUGH A STRAY SHOWER OR THUNDERSTORM CAN
NEVER BE EXCLUDED...COVERAGE WILL BE SMALL ENOUGH TO EXCLUDE IN THE
FORECAST AT THIS TIME.

AS NORTHWEST FLOW DEEPENS...MODELS MOVE AN UPPER IMPULSE AND AN
ASSOCIATED COLD FRONT THROUGH THE REGION WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT. ONLY SLIGHT CHANCE TO CHANCE POPS ARE JUSTIFIED AND
UNFORTUNATELY...QPF DOES APPEAR MINIMAL.

WHILE THE CHANCES OF WIDESPREAD PRECIPITATION DOES NOT APPEAR TO BE
VERY HIGH...IT DOES APPEAR THE CHANCES OF TRIPLE DIGIT HEAT WILL BE
ON THE DECLINE THANKS TO THE AFOREMENTIONED NORTHWEST FLOW ALOFT.
GFS TEMPERATURES LOOK A LITTLE UNDERDONE WITH CURRENT GROUND
MOISTURE LEVELS AND WILL LEAN TOWARDS THE SLIGHTLY WARMER ECMWF
NUMBERS.
&&

.LONG TERM...FRIDAY THROUGH MONDAY
NORTHWEST FLOW ALOFT WILL DOMINATE THE WEATHER PATTERN OVER THE
EXTENDED PATTERN. THE AREA OF HIGH PRESSURE THAT HAS BEEN SO
DOMINANT OVER THE REGION AS OF LATE WILL WOBBLE TOWARDS THE WEST. AS
THE HIGH PRESSURE SHIFTS WEST...NORTHWEST FLOW WILL RETURN. WITH THE
NORTHWEST FLOW IN PLACE...A SERIES OF WEAK IMPULSES WILL BE ABLE TO
TRAVERSE THE REGION AND BRING SLIGHT CHANCES OF RAIN TO THE STATE
EACH AFTERNOON. ASSOCIATED WITH THE UPPER LEVEL IMPULSES...CLOUD
COVER WILL ALSO BE ON THE RISE. THIS WILL HELP KEEP TEMPERATURES
NEAR NORMAL THROUGH THE EXTENDED PERIOD.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     69  94  69  95 /  10  10  10  10
CAMDEN AR         73  96  72  97 /  20  10  10  20
HARRISON AR       67  96  70  94 /  10  10  10  20
HOT SPRINGS AR    72  97  72  96 /  20  10  10  20
LITTLE ROCK   AR  71  96  71  96 /  10  10  10  10
MONTICELLO AR     72  95  70  96 /  20  10  10  10
MOUNT IDA AR      72  97  72  97 /  20  10  10  20
MOUNTAIN HOME AR  67  95  69  94 /  10  10  10  20
NEWPORT AR        69  94  69  95 /  10  10  10  10
PINE BLUFF AR     72  95  71  96 /  20  10  10  10
RUSSELLVILLE AR   70  97  71  95 /  10  10  10  20
SEARCY AR         70  95  70  95 /  10  10  10  10
STUTTGART AR      71  94  70  95 /  20  10  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...56 / LONG TERM...227
Hazardous weather outlook, Aug 6, 5:00 AM CDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT MON AUG 6 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-071000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT MON AUG 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT IN SOUTH ARKANSAS WILL EVENTUALLY MOVE TO THE LOUISIANA
BORDER BY LATE TODAY...WITH HIGH PRESSURE REGAINING CONTROL OVER
MUCH OF THE STATE. HIGHS WILL RANGE FROM THE MID TO UPPER 90S IN
MOST LOCATIONS. MEANWHILE...HEAT INDEX READINGS WILL MAINLY BE IN
THE 95 TO 105 DEGREE RANGE.

THE COLD FRONT WILL BE A FOCUS FOR SHOWERS AND THUNDERSTORMS THIS
AFTERNOON. THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY IN
SOUTH ARKANSAS. HOWEVER...LARGE PRECIPITATION AMOUNTS ARE NOT
EXPECTED.

THE WILDFIRE DANGER WILL REMAIN HIGH TO EXTREME TODAY DUE TO THE
ONGOING DROUGHT CONDITIONS. BURN BANS ARE IN PLACE OVER MOST
COUNTIES OF ARKANSAS AND BURNING IS NOT RECOMMENDED. WINDS WILL BE
FROM THE SOUTH AHEAD OF THE FRONT AND NORTH BEHIND THE FRONT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SMALL RAIN CHANCES WILL RETURN TO THE FORECAST LATER IN THE WEEK AS
ANOTHER FRONTAL BOUNDARY APPROACHES FROM THE PLAINS STATES.

THE WILDFIRE DANGER WILL REMAIN HIGH TO EXTREME THROUGHOUT THE WORK
WEEK. RAINFALL THAT DOES OCCUR EARLY IN THE PERIOD WILL HAVE LITTLE
AFFECT ON THE CURRENT DROUGHT SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51

In the hours before

Special weather statement, Aug 6, 3:44 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
344 PM CDT MON AUG 6 2012

ARZ055-062-063-062115-
CLEVELAND AR-DALLAS AR-GRANT AR-
344 PM CDT MON AUG 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRANT...NORTHEASTERN
DALLAS AND NORTHWESTERN CLEVELAND COUNTIES UNTIL 415 PM CDT...

AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF SHERIDAN...MOVING SOUTH AT 10
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  SHERIDAN...           LAMONT...             DOGWOOD...
  GRAPEVINE...          FARINDALE...          SLABTOWN...
  MILLERVILLE...        IVY...                DEER CREEK...
  COONEY...             AIN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3404 9224 3403 9254 3431 9253 3432 9232
TIME...MOT...LOC 2044Z 358DEG 8KT 3422 9241

224
Special weather statement, Aug 6, 4:01 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
401 PM CDT MON AUG 6 2012

ARZ041-062130-
MONTGOMERY AR-
401 PM CDT MON AUG 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY COUNTY UNTIL 430 PM
CDT...

AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF MAULDIN...OR 6 MILES NORTH
OF MT IDA...MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MT IDA...             MAULDIN...            WASHITA...
  STORY...              SIMS...               SILVER...
  PENCIL BLUFF...       HURRICANE GROVE...    GIBBS...
  WHITETOWN...          WHEELER MTN...        WASHITA REC AREA...
  TWIN CREEK REC AREA...
  TOMPKINS BEND REC AREA...                   SWEETHOME...
  ROCKY SHOALS REC AREA...
  RIVER BLUFF REC AREA...                     OWLEY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3475 9366 3474 9361 3466 9340 3461 9340
      3442 9357 3460 9379
TIME...MOT...LOC 2101Z 307DEG 8KT 3463 9363

62
Special weather statement, Aug 6, 4:55 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
455 PM CDT MON AUG 6 2012

ARZ037-038-041-062225-
MONTGOMERY AR-SCOTT AR-YELL AR-
455 PM CDT MON AUG 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YELL...EASTERN SCOTT
AND NORTHERN MONTGOMERY COUNTIES UNTIL 530 PM CDT...

AT 451 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF FOURCHE VALLEY...OR 17 MILES
SOUTHWEST OF DANVILLE...MOVING SOUTH AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MUDDY CREEK WMA...    FOURCHE VALLEY...     GRAVELLY...
  CHULA...              BLUFFTON...           PLEASANT HILL...
  LITTLE TEXAS...       DUTCH CREEK MTN...    CALLAHAN KNOB...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3466 9358 3477 9381 3498 9365 3492 9350
TIME...MOT...LOC 2155Z 022DEG 9KT 3487 9362

62
Special weather statement, Aug 6, 4:59 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
459 PM CDT MON AUG 6 2012

ARZ063-064-069-062245-
CLEVELAND AR-DREW AR-LINCOLN AR-
459 PM CDT MON AUG 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN...
NORTHWESTERN DREW AND EASTERN CLEVELAND COUNTIES UNTIL 545 PM CDT...

AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF TOLEDO...OR 7 MILES EAST OF
RISON...MOVING SOUTH AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  RISON...              TOLEDO...             PLANTERSVILLE...
  MT ELBA...            HERBINE...            CRANE LAKE...
  ROWELL...             ROCK SPRINGS...       RELFS BLUFF...
  PALMYRA...            GLENDALE...           CORNERVILLE...
  CALMER...             GLOVER LAKE...        BRANCHVILLE...
  BETHEL...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3379 9177 3371 9215 3397 9221 3403 9197
TIME...MOT...LOC 2159Z 351DEG 8KT 3393 9206

224
Special weather statement, Aug 6, 5:27 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
527 PM CDT MON AUG 6 2012

ARZ040-062255-
POLK AR-
527 PM CDT MON AUG 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN POLK COUNTY UNTIL 600 PM
CDT...

AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF OPAL...OR 13 MILES SOUTHEAST
OF MENA...MOVING SOUTHWEST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  HARTLEY...            SHADY...              BIG FORK...
  WEST HANNA MTN...     SHADY LAKE...         RATTLESNAKE MTN...
  RASPBERRY MTN...      NICHOLS MTN...        LEADER MTN...
  KATY MTN...           HURRICANE KNOB...     EAST HANNA MTN...
  EAGLE MTN...          BUCKEYE MTN...        BLAYLOCK MTN...
  BEAR MTN...           BARD SPGS REC AREA... ABERNATHY SPRINGS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3452 9410 3448 9394 3435 9394 3435 9424
      3432 9425 3432 9428
TIME...MOT...LOC 2227Z 033DEG 6KT 3447 9407

62
Local storm report, Aug 6, 5:28 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
528 PM CDT MON AUG 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     1 W HARP                34.33N 92.81W
08/06/2012                   HOT SPRING         AR   NWS EMPLOYEE

            LARGE TREE LIMBS REPORTED DOWN.

&&

224

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 1:01 PM CDTSpecial Weather StatementLZKSaline29 min
Aug 6, 1:26 PM CDTSpecial Weather StatementLZKGarland29 min
Aug 6, 1:30 PM CDTSpecial Weather StatementLZKSaline30 min
Aug 6, 1:39 PM CDTSevere Thunderstorm WarningLZKPerry, Saline22 min
Aug 6, 1:42 PM CDTSpecial Weather StatementLZKHot Spring43 min
Aug 6, 1:45 PM CDTSpecial Weather StatementLZKDrew45 min
Aug 6, 1:53 PM CDTSpecial Weather StatementLZKClark32 min
Aug 6, 2:17 PM CDTSevere Thunderstorm WarningLZKClark, Dallas43 min
Aug 6, 2:23 PM CDTSevere Thunderstorm WarningLZKPulaski, Saline24 min
Aug 6, 2:30 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring45 min
Aug 6, 2:46 PM CDTSpecial Weather StatementLZKDesha44 min
Aug 6, 3:03 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike27 min
Aug 6, 3:08 PM CDTSpecial Weather StatementLZKBradley47 min
Aug 6, 3:15 PM CDTSpecial Weather StatementLZKHot Spring30 min
Aug 6, 3:16 PM CDTSpecial Weather StatementLZKLincoln29 min
Aug 6, 3:23 PM CDTSpecial Weather StatementLZKClark32 min
Aug 6, 3:25 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring28 min
Aug 6, 3:36 PM CDTSevere Thunderstorm WarningLZKBradley, Drew39 min
Aug 6, 3:44 PM CDTSpecial Weather StatementLZKGrant31 min
Aug 6, 3:50 PM CDTSevere Thunderstorm WarningLZKBradley, Cleveland, Drew40 min
Aug 6, 3:57 PM CDTSevere Thunderstorm WarningLZKCleveland, Grant, Jefferson48 min
Aug 6, 4:01 PM CDTSpecial Weather StatementLZKMontgomery29 min
Aug 6, 4:02 PM CDTSevere Thunderstorm WarningLZKClark, Pike28 min
Aug 6, 4:10 PM CDTSevere Thunderstorm WarningLZKBradley33 min
Aug 6, 4:40 PM CDTSevere Thunderstorm WarningLZKCleveland, Lincoln20 min
Aug 6, 4:55 PM CDTSpecial Weather StatementLZKYell30 min
Aug 6, 4:59 PM CDTSpecial Weather StatementLZKCleveland46 min
Aug 6, 5:03 PM CDTSevere Thunderstorm WarningLZKMontgomery, Scott, Yell27 min
Aug 6, 5:27 PM CDTSpecial Weather StatementLZKPolk28 min
Aug 6, 5:35 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk25 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.